gastroenterologist-icon
Liver Problems
I was diagnosed with pulmonary tuberculosis last year in July. Due to drug induced liver injury my liver enzymes were very high. After stopping att on February this year my SGPT level was 219. Doctor gave me evion 400 and tab ursetor after 20 days enzymes were normal. Then doctor asked to stop ursetor tab. Today I again check the sgpt levels and it is now 74. Why it is again rising? My usg report says mild fatty liver. Wht to do now?
580 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.